# SDR IPXA2021111876100

- Difficulty date: November 17, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 81,045 hours, 14,866 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**SUPPLEMENTAL SDR **R1 DOOR BOTTLE PRESSURE BELOW GREEN BAND. DEFERRED PER MEL REF# 52-10-3-1-2-1-1.SERVICED R1 DOOR BOTTLE IAW MM 12-25-04-600-801. THIS CLEARS M763328.
